# SDR USAA950854

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3870
- Part time: 13,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-CHECK INSPECTION, FOUND 2 INCH CRACK AND STRINGER NR 68R APPROXIMATELY 4 INCHES AFT OF STATION 3870.  INSTALLED SPLICE REPAIR PER SRM 51-70-06 REPAIR NR 5 PG 206.  (M)
